# SDR ASOA201201692

- Difficulty date: May 18, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,961 hours, 16,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Distorted
- Location: Lower Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SECTION GUIDE BRACKETS DISTORTED.  R & R ROLLER GUIDE BRACKETS IAW SRM 51-42-06-001-001-A01.
